# SDR DALA2016030101744

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,926 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 780+75, STR 28, SRM FIG 201, 53-00-01, .004, ORIGINAL DAMAGE BLENDED TO .006.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER.  BLENDED AREA DAMAGE DEPTH  .005  ACCOMPLISHED 10X DVI NOT NOTED WITHIN ALLOWABLE LIMITS OF SRM 757 53-00--1, DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE NDT TO BE ACCOMPLISHED AT INTERVALS OF NOT MORE THAN 500 FLT CYCLES, TREATED PRIMED & PAINTED AREAS  ID STICKER INSTALLED  ADF FILE UPDATED, REF LP 8242870, DAMAGE.
